# SDR DALA2015070504118

- Difficulty date: July 4, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 50,553 hours, 18,511 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR INBD UPPER SURFACE HAS SMALL HOLE.  REPAIRED THE LT ELEVATOR INBD UPPER SURFACE IAW SRM 55-20-01, REPAIR 1.
